# SDR MWEA020614

- Difficulty date: October 14, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 68,416 hours, 40,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591015849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB WEB HAS SURFACE CORROSION AT SEVERAL LOCATIONS.  BLENDED CORROSION, LOCATED FASTENER HOLES IN NEW WEB AND INSTALLED NEW WEB.
